Have been on lyrica for 4 and a half years due to peripheral neuropathy in my feet 24/7 and was wondering if lyrica can be an issue with lowering sexual desires. I am a married woman. Have been taking 300mg. daily I'm not over weight and am not diabetic.
I don't take that much but it makes sense. If lyrica alters the sensation (and I'm assuming pain is in your feet and legs) it could alter the sensation there as well. It makes it difficult to have an orgasm. So I hate it. Only take it prn. ACCUPUNCTURE helps me. It's the best thing. I'm appealing the amount of times I can do it. It helps during the treatment. It's a miracle.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2013 • 3 answers
Posted 16 Nov 2013 • 3 answers
Posted 18 May 2014 • 5 answers
Posted 13 Jun 2014 • 3 answers
Posted 27 Jan 2015 • 2 answers